Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I have my period last month on July 27 and it is not that heavy. I expected to come my period on August 27 because I am taking a provera for my PCOS but I was so shocked that I got a light brown discharge on Aug 11, it just lasted for 3 days only, I take a pregnancy test but it turns out negative after the light spotting I got again this weird situation today, August 28... Is this a sign that I am pregnant? or a sign of a problem. I hope that I can get a reply... Thanks Anna

Loading...

Hi, I think there is absolutely no chance you can get pregnant while taking Depo shots. They say that Depo Provera is the most reliable and effective contraception method. So you are clear. Regardless of that fact, you also took a home pregnancy test which turned out to be negative. Those test are I think 95% accurate. So with all these in mind, the chances of you being pregnant are, well there aren’t any.

As for your symptoms, I think that might be related to something else. I would not know what could actually cause them but have in mind that its something else. I just think you should wait and see if it passes, maybe its something temporary.

Reply

Loading...

Hi Userk,

Thank you for the advise but Depo Provera and Provera is different.

according to my OB, I can take Provera to regulate my period and to have a chance to have a baby.

She's not given to me any pills for contraception because we are planning to have a baby.

Anna
Reply

Loading...